# SDR DALA2023080706394

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N929DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63538
- Aircraft time: 12,304 hours, 4,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2898167) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REINSTALLED LIGHT & MISSING HARDWARE. OPS NML.
